Table of Contents
ISRN Mathematical Analysis
Volume 2013 (2013), Article ID 967192, 8 pages
http://dx.doi.org/10.1155/2013/967192
Research Article

Solutions to Dirichlet-Type Boundary Value Problems of Fractional Order in Banach Spaces

College of Applied Sciences, Beijing University of Technology, Beijing 100124, China

Received 13 July 2013; Accepted 16 August 2013

Academic Editors: M. Escobedo, G. Mantica, and W. Sun

Copyright © 2013 Jing-jing Tan and Cao-zong Cheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider the boundary value problems with Dirichlet-type boundary conditions of nonlinear fractional differential equation in Banach space. The existence of the solution to the boundary value problems is established. Our analysis relies on the Sadovskii fixed point theorem. As an application, we give an example to demonstrate our results.